# SDR FDEA2018122193545

- Difficulty date: December 19, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 5,252 hours, 2,304 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Part serial: 1713
- Condition: Broken
- Location: Taxi Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  129     33-40  2768     19DEC18  IND  OPEN  U  LOGPAGES:3055686  AN ACRID ODOR WAS SENSED THREE TIMES. WE BELIEVE  THE ODOR COICIDES WITH TURNING ON THE RUNWAY  TURNOFF LIGHTS.   FACT 20DEC18 12:23   IND                                                                 FOUND TERMINAL ON LIGHT SWITCH BROKEN INTERNALLY                                  WHICH WAS CREATING THE SMELL. INSPECTED THE WIRES                                 AND FOUND NO DAMAGE. REMOVED/REPLACED LIGHT SWITCH                                REF MM 33-42-03-2, OPS CHECK NORMAL A/C OK FOR                                    SERVICE.
